# SDR 20000728SH009

- Difficulty date: June 16, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: DABYY
- Make and model: Boeing 747230B
- Engine: Ge CF650E2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 1703M38G02
- Part serial: GWNBK322
- Condition: Cracked
- Location: Engine
- Part time: 4,435 hours
- Component: Hpcr Module, Ge
- Component part number: 3R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENG AND MODULE DISASSEMBLY, ENG SHOP INSP GROUP FOUND DEBLADED HPC11-14TH SPOOL-SHAFT A VISIBLE CRACK.  A SEPARATED PIECE OF 12TH STAGE DOVETAIL PRESSURE SURFACE EDGE (REAR SIDE) APPROX 1.5 INCHES LONG CIRCUMFERENTIALLY STARTING FROM A CRACK.  PART PARAMETERS, SPOOL-SHAFT INSTALLED NEW 3-31-99 WITH ZERO TIME.  FIRST RUN SPOOL-SHAFT HAD ACCUMULATED SINCE INSTALL, TT 4,435 HRS AND 824 CYCLES.  ON 4-20-00, ENG CHANGE TAKEN PLACE.  REASON FOR ENG MAINTENANCE WAS HIGH OIL CONSUMPTION.  DURING ENGINE DISASSEMBLY, SOME BIRD DEBRIS WAS FOUND IN THE LPC.  (X)
